Discussions By Condition: I cannot get a diagnosis.

My mother needs a diagnosis

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • February 27, 2007
  • 05:07 AM

My mother has been suffering with vision problems, memory loss, speech impairment, headaches and seizures for over a year with no help from doctors yet. She was sprayed in the face and eyes over a year ago with a termicide/insecticide called Prelude. She has been to multiple eye doctors and also to a neurologist. She has had EEG, MRI, CT scan and most recently a PET scan. None of which can find anything. They keep telling us that there is no medical/neurological reason for her symptoms. She has to wear dark sunglasses constantly because of severe light sensitivity. She has speech impairments, she cannot think of words to say, she speaks in broken sentences. Her handwriting has become illegible. She cannot even sign her name. She has trouble getting her left leg to move. We have come to the point where any suggestions would be helpful.

Reply Flag this Discussion

1 Replies:

  • Mental status problems, rule them out first.do blood gasses to rule our co2 retentionalso a cmp, looking for dehydration, indications of infection in blood counts,( you can have good white cell counts and no temp and still have septisis .potasium levels, and electrolites.check for temp.do a blood sugar test.also blood tests for ammonia levels.low BPany of the above can cause mental status problems.chest xray, and try broad band antibotic. if they are ruled out then check with a neurologist.g
    Anonymous 42,789 Replies
    • February 27, 2007
    • 05:17 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?